MathSciNet Relay Station
MathSciNet bibliographic data
MR2645049 20F65 (20F69 57M07)
Banakh, T.; Higes, J.; Zarichnyi, I. The coarse classification of countable abelian groups. Trans. Amer. Math. Soc. 362 (2010), no. 9, 4755–4780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement